| Model Number |
EPIQ 5 DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported their intracavity c10-3v transducer had lens damage, exposing metal components.The transducer was associated with the epiq 5 ultrasound system at the customer¿s site.The issue was discovered outside of clinical use and no patient or user was harmed as a result of the issue.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
An investigation was performed that determined the hole in the lens was likely a result of accidental user damage.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.